MAUDE Adverse Event Report: ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; HIP PROSTHESIS

ZIMMER SWITZERLAND MANUFACTURING GMBH ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW; HIP PROSTHESIS
Model Number N/A
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products ¿ associated products to be listed, if applicable: ball nose guide wire 100cm: item#: 281001100; lot#: 508380.Cmn femoral nail, ccd 130, right, 11.5 mm, 30 cm: item#: 47-2493-302-11; lot#: 3025294.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head: item#: 47-2484-035-50; lot#: 65225644.5.0 mm diameter cortical screw - red fixed angle 3.5 mm hex head: item#: 47-2484-032-50; lot#: 65167613.Report source ¿ foreign ¿ france.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0009613350-2022-00398.
 
Event or Problem Description
It was reported that the patient underwent an initial right hip arthroplasty and approximately six (6) weeks post-implantation started to experience pain.Implant fracture was discovered in post-op x-rays.Revision is not planned, the patient's condition will be continued to be monitored.Due diligence is in progress for this complaint; to date no additional information or product has been received.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional and/or corrected information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.Device are used for treatment.Medical records/radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: first review: x-ray: components in place, fracture not healed.No exact date of occurrence, proximately 6 weeks post op.Second review: good healing, no pain, ambulating with partial support.X-ray; no secondary displacement with nail in place.Third review: slight pain, normal finding.X-ray; fracture of nail.Options presented and patient does not want a revision, will continue to ambulate with support.Heel cup prescribed; patient refused.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
ZNN, CMN LAG SCREW, 10.5 MM, 105 MM INCLUDING SET SCREW
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER SWITZERLAND MANUFACTURING GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15138409
Report Number0009613350-2022-00399
Device Sequence Number12196599
Product Code HSB
UDI-Device Identifier00889024298460
UDI-Public(01)00889024298460(17)260625(10)3075443
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/25/2026
Device Model NumberN/A
Device Catalogue Number47-2485-105-10
Device Lot Number3075443
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date10/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/25/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient Age76 YR
Patient SexFemale